# SDR FDEA202408101201

- Difficulty date: August 10, 2024
- Submitted: August 30, 2024
- Operation: Air carrier
- Aircraft: N681FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 799
- Aircraft time: 32,645 hours, 18,544 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: A5398111320151
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR SHEAR WEB CRACK AT FR79 PLUS 5" -Y1620 REPLACED THE CRACK SHEAR WEB BY NEW ONE WITH FASTENERS AT MAIN DECK FLOOR FR79   PLUS 5", -Y1620, I.A.W A300-600F S.R.M 51-72-10-001 AND 51-40-21-001 PARA.7, PAGE.24~50. THIS   REPAIR CLASSIFIED AS MINOR PER G.M.M 6-2-100
